PDA

View Full Version : Jedi Outcast making me go blind!


Caster
05-11-2002, 12:45 AM
Yeah... This has sorta been annoying me for a long time now and I'm wondering if its happening to anybody else.

After playing JO for more than 15 minutes, my vision starts blurring, at first, if I just focus on the screen it looks fine, but if I look off the screen and say look at the items on my desk, it's all blurry and I gotta squint to put things into focus.

I've played on my friend's computer and it also gives me the blurryness on his vid card and his monitor. I'm guessing it's because of the lightsaber animations, they are pretty... bright... sorta. It takes longer for the blurriness to start in single player and I'm guessing that's because more people have more lightsabers on screen in multiplayer.

Anyway, the burriness does go away after about fifteen minutes, and from what I can tell, it isn't permament (hopefully). I'm already nearsighted and wear glasses for it. Like I mentioned before, I'm just wondering if anybody else is having the same problem.

-Caster

GoofsPij
05-11-2002, 12:50 AM
Sorry your subject title was misleading...

Thought you loved the game so much you couldn't stop "pulling one out" while playing it!

My bad...:D

Caster
05-11-2002, 12:54 AM
Uh, what?

-Caster

BlackDove
05-11-2002, 12:55 AM
Originally posted by Caster
Yeah... This has sorta been annoying me for a long time now and I'm wondering if its happening to anybody else.

After playing JO for more than 15 minutes, my vision starts blurring, at first, if I just focus on the screen it looks fine, but if I look off the screen and say look at the items on my desk, it's all blurry and I gotta squint to put things into focus.

I've played on my friend's computer and it also gives me the blurryness on his vid card and his monitor. I'm guessing it's because of the lightsaber animations, they are pretty... bright... sorta. It takes longer for the blurriness to start in single player and I'm guessing that's because more people have more lightsabers on screen in multiplayer.

Anyway, the burriness does go away after about fifteen minutes, and from what I can tell, it isn't permament (hopefully). I'm already nearsighted and wear glasses for it. Like I mentioned before, I'm just wondering if anybody else is having the same problem.

-Caster

No I don't have that problem. The only thing that I do have a problem with, is that when the enemy kills me in a duel (which happenes all the time of course, because I incredibly suck at the game), I go and hit my desk (hey maybe that is why it starts to blur), because I am

a) angry cuz I lost and keep thinking how I could just "make that one move better" or "how could I fall for that"

b) I JUST WANT TO PLAY MORE BUT THE LINE IS HUGE!!!!!

Nill the Mean
05-11-2002, 01:07 AM
Yeah, my vision gets more blurry too. But that is because of:

1. Large amount of intoxicating substances taken in whilst gaming.
2. Large amount of sparks coming off the sabers in the new patch. If I have the lights in this room switched off with my monitor the flashes light it back up again. Seriously overpowering. I find myself rubbing my eyes every so now and then.
3. Lack of sleep due to playing too much JK2.
4. Being warped out most of the time anyway.

Jman3ooo
05-11-2002, 01:38 AM
Just a suggestion....

Try turning the gamma down.....

FalloutGod
05-11-2002, 05:46 AM
Well when playing a game for 10 hours straight usally is the problem for many gamers and thier "Blury Vision":D

NerfYoda
05-11-2002, 05:54 AM
You may want to play with your monitors resolution/refresh rate. Having to focus on small text & having your eyes do lots of work due to poor refresh rate can cause that.

Demangel
05-11-2002, 07:46 AM
you might wanna go see a doctor, and ask him to check for epilepsy (<---spelt wrong I am sure)

don't want to worry you, but blurred vision even if only for a minute could be a sign of epilepsy, to correct it if it's not bad, you might want to follow the ideas of those above, especialy the refresh rate and things like that... basically anything flashy like a strobe light can bring on an attack... and just because it's mild doesn't mean it's not an attack...

OR perhaps your sitting too close to the screen and simply need a glare reducer?

i know when I used to play Counterstrike for hours on end, I would sometimes feel dizy... that was my cue that my body had had enough of staring at a radioactive monitor with no shielding, and my head 6-12 inches from the screen (I'm nearsighted too).

If it goes away, it could just be a form of motion sickness maybe, but I would sTILL consult a doctor about epilepsy. that would be my first guess... and no just because you have it doesn't mean you can't play Video games... if it was very mild I'd play anyway if I had it... Like the way your sounds.. but I am no expert, at least not on things like epilepsy, so please... if all else fails, Really you SHOULd go see a doctor... ok I said enough... Hope you feel better soon!